# SDR AALA202207211310

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,382 hours, 11,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LADDER TIES MISSING FROM L1 DOOR SLIDE COVER. REPAIRED PER EA 337748.
